# SDR SWAA2015022536896

- Difficulty date: January 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON OTBD STRUT FAIRING SUPPORT ANGLE CRACKED AT STATION 278.  R & R ANGLE IAW SRM & DWG.
